# SDR 97ZZZX4039

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49885
- Make and model: Cessna R172E
- Aircraft serial: R1720156
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Bushing
- Part number: 626543
- Condition: Distorted
- Location: Alternator
- Part time: 480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RESPONSE TO TCM SB 95-31 (ALT DRIVE), A CHECK OF WEAR HAS BEEN KEPT SINCE NEW.  AT ZERO TIME, RADIAL TRAVEL OF ALTERNATOR FAN WAS ZERO TO .1250 INCH.  AT 200 HOURS, FAN TRAVEL WAS .25 INCH TO .3750 INCH.  AT 480 HOURS SINCE NEW, THE FAN TRAVEL WAS .75 INCH TO 1 INCH.  BUSHINGS WERE DISTORTED, BUT NOT APPARENTLY READY TO FAIL.
